# SDR AALA202501131046

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 38,114 hours, 16,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PARKING FLIGHT ATTADNET ADVISE EMERGENCY EXIT LIGHT ROW 14ABC HAS POPPED OUT AND HANGING DOWN. RESECURED LIGHT ASSEMBLY, OPERTIONAL CHECK NORMAL. PER MM 33-51-00.
